# SDR UALA2013042402848

- Difficulty date: April 23, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 91,235 hours, 14,398 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Dim
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT DOOR AREA OVERHEAD EMERGENCY LIGHT IS DIM.  EMERGENCY LIGHT ASSY REPLACED AND OP TESTED NORMAL AMM.
